RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bagaeva, N Ja

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:38
Abstract pages:157
Full texts:101

http://www.mathnet.ru/eng/person67767
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1964
1. N. J. Bagaeva, N. N. Moiseev, “Three problems on the vibrations of a viscous fluid”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964),  317–326  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 144–158
1963
2. N. J. Bagaeva, N. N. Moiseev, “A method for the numerical solution of optimal control problems”, Dokl. Akad. Nauk SSSR, 153:4 (1963),  747–750  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020